# SDR ASOA2013011402781

- Difficulty date: December 11, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,228 hours, 27,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD ANGLES AT FS 280.00 LBL 9 CRACKED.  ANGLES REPLACED IN CONJUNCTION WITH REO 601R-53-11-926.
